# SDR NACA2024020900002

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,982 hours, 18,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 0242
- Condition: Failed
- Location: Center
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION VALVE EICAS MESSAGE. NO DUCT PRESSURE. REPLACED CENTER ISOLATION VALVE IAW AMM 36-11-04 OPS CHECK GOOD. PART UNKNOWN TO TRAX.
